hello sir ,
my father age is 55 yrs and he does not smoke ciggarette at all his sugar is as follow FASTING 89 and PP 143 his BP is 130\90 he take AMLPPERS AT 50 mg one time and GLIZID M twicw a day on jan 2011 he got chest pain we got to dr tell that it is the sign of angina tha pian long only for 10 to 15 sec and then goes on his all ECG report is normal and is TORPTY test was also negative but when went for TMT test the test was positive for INDUCIBLE ISCHAEMIA the dr give the following medicine NITOCONTIN 2.6 MG twicw a day and ECOSPRIN AV and RAMIPRIL 5 mg once a day after taking this medicine he never got any chest pain till today and he also walk an hour a day but few days before we go to dr for check up the dr replace IMDUR 30 mg in place of NITROCONTIN 2.6 mg and said that NITROCONTIN 2.6 mg has side effect when it take for long time ............i want to know that it is ok to take IMDUR in place of NITROCONTIN or not .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.